# SDR CALA9900274

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 23-30
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY PATH SEAT MOUNTED LIGHTING INOPERATIVE FROM ROW 23 TO 30.  REPAIRED WIRING AND OPERATIONAL CHECK WAS GOOD IAW MM 33-50-00, PAGE 201.
